Journal of Nonlinear Functional Analysis

Main menu

Skip to content
  • Home
  • Aims and Scope
  • Editorial Board
  • Table of Contents
    • Volume 2023
    • Volume 2022
    • Volumes 2012-2021
      • Volume 2021
      • Volume 2020
      • Volume 2019
      • Volume 2018
      • Volume 2017
      • Volume 2016
      • Volume 2015
      • Volume 2014
      • Volume 2013
      • Volume 2012
  • Instructions for Authors
  • Online Submission

Volume 2018

Post navigation

Next
Previous

Mohamed Achache, Nadia Hazzam, Solving absolute value equations via complementarity and interior-point methods, Vol. 2018 (2018), Article ID 39, pp. 1-10

Vahid Dadashi, Strong convergence of a shrinking projection algorithm for a split feasibility problem, Vol. 2018 (2018), Article ID 38, pp. 1-8

Xiaojuan Liu, Zhongmin Sun, Yongfang Wei, Zhanbing Bai, Positive solutions for some nonlocal elastic beam equation boundary value problems with fully nonlinear term, Vol. 2018 (2018), Article ID 37, pp. 1-8

Bashir Ahmad, Sotiris K. Ntouyas, Ahmed Alsaedi, Madeaha Alghanmi, Multi-term fractional differential equations and inclusions with generalized nonlocal fractional integro-differential boundary conditions, Vol. 2018 (2018), Article ID 36, pp. 1-19

Yuanfang Ru, Fanglei Wang, Peng Wang, Existence of nontrivial solutions for higher order ordinary differential equations, Vol. 2018 (2018), Article ID 35, pp. 1-8

Themistocles M. Rassias, Muhammad Aslam Noor, Khalida Inayat Noor, Auxiliary principle technique for the general Lax-Milgram Lemma, Vol. 2018 (2018), Article ID 34, pp. 1-8

Ismail Boudjema, Tarik Mohammed Touaoula, Global stability of an infection and vaccination age-structured model with general nonlinear incidence, Vol. 2018 (2018), Article ID 33, pp. 1-21

Zakia Benbaziz, Smail Djebali, Positive solutions for nonlinear $\phi$-Laplacian third-order impulsive differential equations on infinite intervals, Vol. 2018 (2018), Article ID 32, pp. 1-19

Beibei Yuan, Mingwang Zhang, Zhengwei Huang, A wide neighborhood primal-dual interior-point algorithm with arc-search for linear complementarity problems, Vol. 2018 (2018), Article ID 31, pp. 1-14

Nader Biranvand, Amjad Salari, Energy estimate for impulsive fractional advection dispersion equations in anomalous diffusions, Vol. 2018 (2018), Article ID 30, pp. 1-17

Post navigation

Next
Previous
  • Home
  • Publication Ethics and Publication Malpractice
  • Why Publish Your Article in JNFA?
  • Abstracting and Indexing
  • Article Collections
  • About this Journal
  • Editorial Workflow
  • Free eTOC Alerts
  • Most Cited JNFA
  • Announcements
  • Contact
  • Wos-ESCI1
  • ScopusScopus
  • SCIMAGOScimago
  • EIEI
  • CrossrefCrossref
  • CrosscheckCorsscheck
  • Ryerson UniversityRyerson University
© 2023. Journal of Nonlinear Functional Analysis. All rights reserved.